Integral Equations and Operator Theory

, Volume 85, Issue 2, pp 301–302 | Cite as

Erratum to: On Factorizations of Analytic Operator-Valued Functions and Eigenvalue Multiplicity Questions

Erratum

Copyright information

© Springer International Publishing 2016

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of MissouriColumbiaUSA
  2. 2.Department of Mathematical SciencesNorwegian University of Science and TechnologyTrondheimNorway
  3. 3.Mathematics DepartmentThe University of Tennessee at ChattanoogaChattanoogaUSA

Personalised recommendations